# SDR NWAA082236302

- Difficulty date: May 15, 2008
- Submitted: May 19, 2008
- Operation: Air carrier
- Aircraft: N662US
- Make and model: Boeing 747451
- Aircraft serial: 23720
- Aircraft time: 80,498 hours, 10,328 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Condition: Cracked
- Location: Hyd System
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: J, A

## Discrepancy

DURING CRUISE, LOST NR 1 HYDRAULIC SYSTEM.  DUMPED 20,000 LBS OF FUEL.  RETURNED TO MSP AND LANDING WAS UNEVENTFUL.  MAINTENANCE REMOVED AND REPLACED NR 1 EDP AND A CRACKED PRESSURE LINE.  LEAK AND PRESSURE CHECKS OK.
